-
1
-
-
0033458290
-
Longest increasing subsequences: From patience sorting to the Baik-Deift-Johansson theorem
-
ALDOUS, D. and DIACONIS, P. (1999). Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. 36 413-432.
-
(1999)
Bull. Amer. Math. Soc.
, vol.36
, pp. 413-432
-
-
Aldous, D.1
Diaconis, P.2
-
2
-
-
0001699986
-
Asymptotic theory for principal component analysis
-
ANDERSON, T. W. (1963). Asymptotic theory for principal component analysis. Ann Math. Statist. 34 122-148
-
(1963)
Ann Math. Statist.
, vol.34
, pp. 122-148
-
-
Anderson, T.W.1
-
3
-
-
0010071412
-
R. A. Fisher and multivariate analysis
-
ANDERSON, T. W. (1996). R. A. Fisher and multivariate analysis. Statist. Sci. 11 20-34.
-
(1996)
Statist. Sci.
, vol.11
, pp. 20-34
-
-
Anderson, T.W.1
-
4
-
-
0347989448
-
Methodologies in spectral analysis of large dimensional random matrices: A review
-
BAI, Z. D. (1999). Methodologies in spectral analysis of large dimensional random matrices: a review. Statist. Sinica 9 611-677.
-
(1999)
Statist. Sinica
, vol.9
, pp. 611-677
-
-
Bai, Z.D.1
-
5
-
-
0033443150
-
On the distribution of the length of the longest increasing subsequence of random permutations
-
BAIK, J., DEIFT, P. and JOHANSSON, K. (1999). On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 1119-1178.
-
(1999)
J. Amer. Math. Soc.
, vol.12
, pp. 1119-1178
-
-
Baik, J.1
Deift, P.2
Johansson, K.3
-
6
-
-
0032563047
-
Random matrix ensembles with an effective extensive external charge
-
BAKER, T. H., FORRESTER, P. J. and PEARCE, P. A. (1998). Random matrix ensembles with an effective extensive external charge. J. Phys. A 31 6087-6101.
-
(1998)
J. Phys. A
, vol.31
, pp. 6087-6101
-
-
Baker, T.H.1
Forrester, P.J.2
Pearce, P.A.3
-
7
-
-
0031479723
-
Distribution functions for random variables for ensembles of positive Hermitian matrices
-
BASOR, E. L. (1997). Distribution functions for random variables for ensembles of positive Hermitian matrices, Comm. Math. Phys. 188 327-350.
-
(1997)
Comm. Math. Phys.
, vol.188
, pp. 327-350
-
-
Basor, E.L.1
-
9
-
-
0001239018
-
Some non-central distribution problems in multivariate analysis
-
CONSTANTINE, A. G. (1963). Some non-central distribution problems in multivariate analysis. Ann. Math. Statist. 34 1270-1285.
-
(1963)
Ann. Math. Statist.
, vol.34
, pp. 1270-1285
-
-
Constantine, A.G.1
-
10
-
-
0000200448
-
Integrable systems and combinatorial theory
-
DEIFT, P. (1999a). Integrable systems and combinatorial theory. Notices Amer. Math. Soc. 47 631-640.
-
(1999)
Notices Amer. Math. Soc.
, vol.47
, pp. 631-640
-
-
Deift, P.1
-
12
-
-
0000577465
-
Uniform asymptotic expansions for Whittaker's confluent hypergeometric functions
-
DUNSTER, T. M. (1989). Uniform asymptotic expansions for Whittaker's confluent hypergeometric functions. SIAM J. Math. Anal. 20 744-760.
-
(1989)
SIAM J. Math. Anal.
, vol.20
, pp. 744-760
-
-
Dunster, T.M.1
-
13
-
-
0039430657
-
Correlations between eigenvalues of a random matrix
-
DYSON, F. J. (1970). Correlations between eigenvalues of a random matrix. Comm. Math. Phys. 19 235-250.
-
(1970)
Comm. Math. Phys.
, vol.19
, pp. 235-250
-
-
Dyson, F.J.1
-
15
-
-
0000324960
-
Eigenvalues and condition numbers of random matrices
-
EDELMAN, A. (1988). Eigenvalues and condition numbers of random matrices. SIAM J. Matrix Anal. Appl. 9 543-560.
-
(1988)
SIAM J. Matrix Anal. Appl.
, vol.9
, pp. 543-560
-
-
Edelman, A.1
-
16
-
-
0001990372
-
The distribution and moments of the smallest eigenvalue of a random matrix of Wishart type
-
EDELMAN, A. (1991). The distribution and moments of the smallest eigenvalue of a random matrix of Wishart type. Linear Algebra Appl. 159 55-80.
-
(1991)
Linear Algebra Appl.
, vol.159
, pp. 55-80
-
-
Edelman, A.1
-
17
-
-
0000383297
-
Asymptotic forms for Laguerre polynomials
-
ERDÉLYI, A. (1960). Asymptotic forms for Laguerre polynomials. J. Indian Math. Soc. 24 235-250.
-
(1960)
J. Indian Math. Soc.
, vol.24
, pp. 235-250
-
-
Erdélyi, A.1
-
18
-
-
0000609652
-
The spectrum edge of random matrix ensembles
-
FORRESTER, P. J. (1993). The spectrum edge of random matrix ensembles. Nuclear Phys. B 402 709-728.
-
(1993)
Nuclear Phys. B
, vol.402
, pp. 709-728
-
-
Forrester, P.J.1
-
20
-
-
0001436319
-
A limit theorem for the norm of random matrices
-
GEMAN, S. (1980). A limit theorem for the norm of random matrices. Ann. Probab. 8 252-261.
-
(1980)
Ann. Probab.
, vol.8
, pp. 252-261
-
-
Geman, S.1
-
22
-
-
0019147547
-
A boundary value problem associated with the second Painlevé transcendent and the Korteweg-de Vries equation
-
HASTINGS, S. P. and MCLEOD, J. B. (1980). A boundary value problem associated with the second Painlevé transcendent and the Korteweg-de Vries equation. Arch. Rational Mech. Anal. 73 31-51.
-
(1980)
Arch. Rational Mech. Anal.
, vol.73
, pp. 31-51
-
-
Hastings, S.P.1
McLeod, J.B.2
-
24
-
-
0000952005
-
Distributions of matrix variates and latent roots derived from normal samples
-
JAMES, A. T. (1964). Distributions of matrix variates and latent roots derived from normal samples. Ann. Math. Statist. 35 475-501.
-
(1964)
Ann. Math. Statist.
, vol.35
, pp. 475-501
-
-
James, A.T.1
-
25
-
-
0001459956
-
On fluctations of eigenvalues of random Hermitian matrices
-
JOHANSSON, K. (1998). On fluctations of eigenvalues of random Hermitian matrices. Duke Math. J. 91 151-204.
-
(1998)
Duke Math. J.
, vol.91
, pp. 151-204
-
-
Johansson, K.1
-
26
-
-
0034340689
-
Shape fluctuations and random matrices
-
JOHANSSON, K. (2000). Shape fluctuations and random matrices. Comm. Math. Phys. 209 437-476.
-
(2000)
Comm. Math. Phys.
, vol.209
, pp. 437-476
-
-
Johansson, K.1
-
28
-
-
0000263239
-
Distributions of eigenvalues of some sets of random matrices
-
MARČENKO, V. A. and PASTUR, L. A. (1967). Distributions of eigenvalues of some sets of random matrices. Math. USSR-Sb. 1 507-536.
-
(1967)
Math. USSR-Sb
, vol.1
, pp. 507-536
-
-
Marčenko, V.A.1
Pastur, L.A.2
-
30
-
-
0039990555
-
Powers of the largest latent root test of Σ = I
-
MUIRHEAD, R. J. (1974). Powers of the largest latent root test of Σ = I. Comm. Statist. 3 513-524.
-
(1974)
Comm. Statist.
, vol.3
, pp. 513-524
-
-
Muirhead, R.J.1
-
35
-
-
0033473406
-
Universality at the edge of the spectrum in Wigner random matrices
-
SOSHNIKOV, A. (1999). Universality at the edge of the spectrum in Wigner random matrices. Comm. Math. Phys. 207 697-733.
-
(1999)
Comm. Math. Phys.
, vol.207
, pp. 697-733
-
-
Soshnikov, A.1
-
37
-
-
0038583348
-
-
Technical report, Dept. Statistics Stanford Univ., Notes prepared by M. L. Eaton in 1966
-
STEIN, C. (1969). Multivariate analysis I. Technical report, Dept. Statistics Stanford Univ., pages 79-81. (Notes prepared by M. L. Eaton in 1966.)
-
(1969)
Multivariate Analysis I
, pp. 79-81
-
-
Stein, C.1
-
39
-
-
0000268177
-
Asymptotic estimates for Laguerre polynomials
-
TEMME, N. M. (1990). Asymptotic estimates for Laguerre polynomials. J. Appl. Math. Phys. (ZAMP) 41 114-126.
-
(1990)
J. Appl. Math. Phys. (ZAMP)
, vol.41
, pp. 114-126
-
-
Temme, N.M.1
-
40
-
-
27644532196
-
Level-spacing distributions and the Airy kernel
-
TRACY, C. A. and WIDOM, H. (1994). Level-spacing distributions and the Airy kernel. Comm. Math. Phys. 159 151-174.
-
(1994)
Comm. Math. Phys.
, vol.159
, pp. 151-174
-
-
Tracy, C.A.1
Widom, H.2
-
41
-
-
0030545965
-
On orthogonal and symplectic matrix ensembles
-
TRACY, C. A. and WIDOM, H. (1996). On orthogonal and symplectic matrix ensembles. Comm. Math. Phys. 177 727-754.
-
(1996)
Comm. Math. Phys.
, vol.177
, pp. 727-754
-
-
Tracy, C.A.1
Widom, H.2
-
42
-
-
0032163852
-
Correlation functions, cluster functions, and spacing distributions for random matrices
-
TRACY, C. A. and WIDOM, H. (1998). Correlation functions, cluster functions, and spacing distributions for random matrices. J. Statis. Phys. 92 809-835.
-
(1998)
J. Statis. Phys.
, vol.92
, pp. 809-835
-
-
Tracy, C.A.1
Widom, H.2
-
43
-
-
19644391451
-
Airy kernel and Painlevé II
-
Technical report, J. Harnad, ed
-
TRACY, C. A. and WIDOM, H. (1999). Airy kernel and Painlevé II. Technical report, www.lanl.gov solv-int/9901004. To appear in CRM Proceedings and Lecture Notes: "Isomonodromic Deformations and Applications in Physics," J. Harnad, ed.
-
(1999)
CRM Proceedings and Lecture Notes: "Isomonodromic Deformations and Applications in Physics,"
-
-
Tracy, C.A.1
Widom, H.2
-
44
-
-
0039990549
-
The distribution of the largest eigenvalue in the Gaussian ensembles
-
(J. van Diejen and L. Vinet, eds.). Springer, New York
-
TRACY, C. A. and WIDOM, H. (2000). The distribution of the largest eigenvalue in the Gaussian ensembles. In Calogero-Moser-Sutherland Models (J. van Diejen and L. Vinet, eds.) 461-472. Springer, New York.
-
(2000)
Calogero-Moser-Sutherland Models
, pp. 461-472
-
-
Tracy, C.A.1
Widom, H.2
-
45
-
-
0041177809
-
Probability plotting points for principal components
-
(D. Hoaglin and R. Welsch, eds.). Prindle, Weber and Schmidt, Boston
-
WACHTER, K. W. (1976). Probability plotting points for principal components. In Ninth Interface Symposium Computer Science and Statistics (D. Hoaglin and R. Welsch, eds.) 299-308. Prindle, Weber and Schmidt, Boston.
-
(1976)
Ninth Interface Symposium Computer Science and Statistics
, pp. 299-308
-
-
Wachter, K.W.1
-
46
-
-
0033074163
-
On the relation between orthogonal, symplectic and unitary ensembles
-
WIDOM, H. (1999). On the relation between orthogonal, symplectic and unitary ensembles. J. Statist. Phys. 94 347-363.
-
(1999)
J. Statist. Phys.
, vol.94
, pp. 347-363
-
-
Widom, H.1
-
47
-
-
0000840166
-
Characteristic vectors of bordered matrices of infinite dimensions
-
WIGNER, E. P. (1955). Characteristic vectors of bordered matrices of infinite dimensions. Ann. Math. 62 548-564.
-
(1955)
Ann. Math.
, vol.62
, pp. 548-564
-
-
Wigner, E.P.1
-
48
-
-
0001560594
-
On the distribution of the roots of certain symmetric matrices
-
WIGNER, E. P. (1958). On the distribution of the roots of certain symmetric matrices. Ann. Math. 67 325-328.
-
(1958)
Ann. Math.
, vol.67
, pp. 325-328
-
-
Wigner, E.P.1
|